Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 131, NWS Amarillo, TX

June 1, 2012Collingsworth County, Wheeler County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 1, 2012, 7:10 PM CDT for Collingsworth County, Wheeler County, Texas. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2012, 7:10 PM CDT (00:10 UTC)
Expired
Jun 1, 2012, 8:15 PM CDT
In force
65 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Collingsworth County, TX, Wheeler County, TX

The radar

The Altus AFB radar (KFDR), 135 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:10 PM CDTHAIL 0.8813 Nne Lutie, TXREPORT RELAYED BY NSSL
Jun 1, 7:12 PM CDTHAIL 114 Nnw Lutie, TXREPORT RELAYED BY NSSL
Jun 1, 7:19 PM CDTHAIL 15 W Samnorwood, TX
Jun 1, 7:26 PM CDTTSTM WND DMG13 Nne Lutie, TXMULTIPLE HORSE TRAILERS FLIPPED OVER. REPORT RELAYED BY NSSL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:22 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1358 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WUUS54 KAMA 020010
SVRAMA
TXC087-483-020115-
/O.NEW.KAMA.SV.W.0131.120602T0010Z-120602T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
710 PM CDT FRI JUN 1 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHWESTERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 815 PM CDT

* AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE   
DETECTED A COMPLEX OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF 
DOLLAR SIZE HAIL. THIS STORM WAS LOCATED IN SOUTHERN WHEELER COUNTY 
AND NORTHERN COLLINGSWORTH COUNTY...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LELA...
  LUTIE...
  SHAMROCK...
  SAMNORWOOD...
  DOZIER...
  TWITTY...
  WELLINGTON...
  QUAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10017 3474 10032 3507 10053 3521 10051
      3536 10029 3515 9999 3483 9999
TIME...MOT...LOC 0010Z 326DEG 23KT 3522 10033

$$

NF
2 follow-up statements
748 
WWUS54 KAMA 020030
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
730 PM CDT FRI JUN 1 2012

TXC087-483-020115-
/O.CON.KAMA.SV.W.0131.000000T0000Z-120602T0115Z/
WHEELER TX-COLLINGSWORTH TX-
730 PM CDT FRI JUN 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR COLLINGSWORTH AND SOUTH CENTRAL WHEELER COUNTIES...

AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A COMPLEX OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF 
DOLLAR SIZE HAIL. THIS COMPLEX WAS LOCATED MOSTLY IN NORTHERN 
COLLINGSWORTH COUNTY...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SHAMROCK...SAMNORWOOD...DOZIER...LUTIE...AND WELLINGTON.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3505 10047 3518 10044 3532 10024 3513 10000
      3483 9999 3474 10017 3474 10032
TIME...MOT...LOC 0028Z 310DEG 24KT 3499 10019

$$

NF
335 
WWUS54 KAMA 020049
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
749 PM CDT FRI JUN 1 2012

TXC087-483-020115-
/O.CON.KAMA.SV.W.0131.000000T0000Z-120602T0115Z/
WHEELER TX-COLLINGSWORTH TX-
749 PM CDT FRI JUN 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN COLLINGSWORTH AND SOUTHEASTERN WHEELER COUNTIES...

AT 725 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A COMPLEX OF 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL NEAR 
SAMNORWOOD. THESE STORMS WERE LOCATED NEAR IN CENTRAL COLLINGSWORTH 
COUNTY...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SAMNORWOOD...LUTIE...AND WELLINGTON.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10032 3501 10037 3516 10031 3521 10010
      3513 10000 3483 9999 3474 10017 3474 10032
TIME...MOT...LOC 0048Z 323DEG 22KT 3496 10025

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:44 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 1, 6:44 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT FRI JUN 1 2012

.AVIATION...
FOR THE 00Z TAFS...TSTMS WILL BE THE PRIMARY CONCERN FOR THIS TAF CYCLE...
MAINLY EARLY IN THE PERIOD AND THEN AGAIN LATE SAT AFTERNOON. FOR THE
EARLY PART OF THIS TAF FCST...THREAT OF TSTMS APPEARS TO HAVE ENDED
AT KDHT...BUT NOT AT KGUY NOR KAMA SO HAVE INCLUDED VCTS AT THOSE TWO
SITES FOR ABOUT THE FIRST COUPLE HOURS OF THE FCST PERIOD. TSTM
POTENTIAL SHOULD DIMINISH BY AROUND 06Z TONIGHT. A SIMILAR SCENARIO
COULD UNFOLD AGAIN LATER SATURDAY AFTERNOON AT ANY OF THE TAF SITES.
HOWEVER...CONFIDENCE IS LOW AS TO WHICH TAF LOCATION WILL BE MOST
SUSCEPTIBLE TO TSTM DEVELOPMENT SO HAVE DECIDED TO OMIT FROM THE LATE
PERIODS OF THIS TAF ISSUANCE AT THIS TIME.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 418 PM CDT FRI JUN 1 2012/

DISCUSSION...
THROUGH TONIGHT: SEVERE WEATHER IS THE MAIN CONCERN THROUGH MIDNIGHT.
LOW-/MID-LEVEL CLOUDS EARLIER TODAY HAVE DISSIPATED...ALLOWING
TEMPERATURES TO WARM INTO THE UPPER 80S WITH MID TO UPPER 50 DEW POINTS
ADVECTING INTO MOST OF THE PANHANDLES. STEEP MID-LEVEL LAPSE RATES AND
THE COMBINATION OF WARM/MOIST LOW-LEVEL AIR HAS BOOSTED MIXED LAYER
CAPE VALUES UP TO 2000 J/KG WEST OF A GUYMON TO AMARILLO LINE. AS A
RESULT...DISCRETE STORMS HAVE DEVELOPED AHEAD OF A COLD FRONT THAT
HAS ENTERED THE NORTHWEST OKLAHOMA PANHANDLE. FAIRLY STRONG FLOW AT
500 MB IS CONTRIBUTING TO 0-6 KM BULK SHEAR VALUES UP TO 50
KT...WHICH...COMBINED WITH THE DEGREE OF BUOYANCY...WILL LIKELY LEAD
TO SUPERCELLS WITH THE INITIAL STORMS. GIVEN THE LARGE
TEMPERATURE/DEW POINT SPREADS OF 30-35 DEGREES...DOWNDRAFT CAPE
VALUES UP TO 1300 J/KG...AND LAPS SOUNDING DATA INDICATING AN
INVERTED-V PROFILE AHEAD OF THE ONGOING CONVECTION...DAMAGING WINDS
UP TO 70 MPH AND LARGE HAIL UP TO HEN EGG SIZE WILL BE THE MAIN
HAZARDS INITIALLY. THE STORMS ARE EXPECTED TO CONGEAL INTO A LINEAR
COMPLEX EARLY THIS EVENING THAT MARCHES SOUTHEAST. IF THIS OCCURS AND
A WELL-ORGANIZED COLD POOL DEVELOPS...THE THREAT FOR DAMAGING WINDS
IN EXCESS OF 70 MPH WILL BE A BIG CONCERN. THE TORNADO THREAT LOOKS
VERY LOW AT THIS POINT...ESPECIALLY IF A LINEAR COMPLEX EVOLVES.
HOWEVER...GIVEN THAT 0-1 KM SHEAR VECTORS ARE FORECAST TO INCREASE TO
15-20 KT LATER THIS EVENING...AN ISOLATED SPINUP CANNOT BE COMPLETELY
RULED OUT ALONG THE LEADING EDGE OF THE SQUALL LINE OR IF ANY
DISCRETE SUPERCELLS CAN REMAIN SURFACE-BASED. THINK THE THREAT OF
SEVERE WEATHER WILL END BY 11 PM AS THE STORMS EXIT THE AREA.

SATURDAY-SATURDAY NIGHT: A BRIEF BREAK IN THE PRECIPITATION IS
EXPECTED DURING THE MORNING. SURFACE TROUGH IS EXPECTED TO PUSH INTO
THE WESTERN PANHANDLES BY THE AFTERNOON AS TEMPERATURES WARM INTO THE
UPPER 80S TO MID 90S. A SHORTWAVE TROUGH APPROACHING FROM THE WEST
WILL BE MORE THAN SUFFICIENT TO TRIGGER ANOTHER ROUND OF
THUNDERSTORMS DURING THE AFTERNOON AND EVENING. INSTABILITY WILL BE
HIGHER TOMORROW WITH MIXED LAYER CAPE VALUES UP TO 3000 J/KG...BUT
DEEP LAYER SHEAR WILL BE WEAKER WITH VALUES UP TO 35 KT. DESPITE THE
WEAKER SHEAR...IT WILL STILL BE MORE THAN SUFFICIENT FOR ORGANIZED
THUNDERSTORMS...SOME SUPERCELLS...TO DEVELOP AFTER 3 PM ACROSS THE
NORTHWEST PANHANDLES INITIALLY. SUBSEQUENT CONVECTION MAY INITIATE
OVER THE WESTERN TEXAS PANHANDLE AND WORK ITS WAY EASTWARD. UP TO
1000 J/K OF CAPE IN THE -10 TO -30 C LAYER WILL SUPPORT HAIL UP TO
THE SIZE OF HEN EGGS. INVERTED-V SOUNDING PROFILES...THETA-E
DIFFERENCES UP TO 23 K FROM THE SURFACE TO 600 MB...AND DOWNDRAFT
CAPE VALUES UP TO 1500 J/KG WILL SUPPORT DAMAGING WIND GUSTS UP TO
70 MPH. THE TORNADO THREAT LOOKS VERY LOW AGAIN DUE TO THE LARGE DEW
POINT DEPRESSIONS AND WEAK FLOW IN THE LOWEST 1 KM. THE SEVERE
WEATHER THREAT SHOULD END BY MIDNIGHT...BUT ADDITIONAL STORMS MAY
LINGER ACROSS THE EASTERN PANHANDLES.

SUNDAY-SUNDAY NIGHT: HEIGHTS BEGIN TO RISE AS UPPER RIDGING EXPANDS
NORTHWARD ACROSS THE ROCKIES. SLIGHTLY STRONGER WESTERLY FLOW ALOFT
MAY HELP MIX THE DRYLINE FARTHER EAST DURING THE AFTERNOON...BUT IT
STILL DOESN/T APPEAR TO MAKE MUCH EASTWARD PROGRESS. AS A
RESULT...AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EAST OF
A BOISE CITY TO HEREFORD LINE. STRONG TO MARGINALLY SEVERE
THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY ACROSS THE EASTERN
PANHANDLES WHERE MIXED LAYER CAPE VALUES UP TO 3000 J/KG AND 0-6 KM
SHEAR VALUES AROUND 30 KT WILL SUPPORT SOME UPDRAFT ORGANIZATION.
GIVEN THE LARGE TEMPERATURE/DEW POINT SPREADS AND INVERTED-V
SOUNDING...DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN CONCERNS.
THINK MOST OF THE STORMS SHOULD DISSIPATE AROUND MIDNIGHT OR SHORTLY
THEREAFTER.

MONDAY-FRIDAY: AN OMEGA BLOCK SETS UP DURING THIS TIME PERIOD WITH AN
UPPER RIDGE ACROSS THE CENTRAL UNITED STATES AND UPPER TROUGHS ACROSS
THE WESTERN AND EASTERN UNITED STATES. THE PANHANDLES WILL BE UNDER
THE INFLUENCE OF PERSISTENT AND RELATIVELY WEAK SOUTHWEST FLOW ALOFT.
THE END RESULT FOR OUR FORECAST AREA WILL BE A SLOSHING DRYLINE WITH
LOW-LEVEL MOISTURE REMAINING IN PLACE ACROSS MOST OF THE FORECAST
AREA. DUE TO THE SOUTHWESTERLY FLOW ALOFT...THE STRENGTH OF CAPPING
WILL BE A QUESTION MARK EACH DAY...BUT THUNDERSTORMS WILL BE
POSSIBLE JUST ABOUT EVERY DAY. INSTABILITY WILL NOT BE LACKING AT
ALL...BUT MODEL GUIDANCE SUGGESTS DEEP LAYER SHEAR WILL BE LESS THAN
25 KT EACH DAY. THIS SHOULD LIMIT THE ORGANIZATION OF ANY
THUNDERSTORMS...BUT STRONG TO MARGINALLY SEVERE STORMS WILL STILL BE
POSSIBLE. IF SEVERE WEATHER DOES OCCUR...LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY HAZARDS. HIGH TEMPERATURES WILL GENERALLY
BE AT OR ABOVE NORMAL THROUGH THURSDAY...BUT A COLD FRONT MAY BRING
COOLER TEMPERATURES TO THE AREA FOR FRIDAY.

JACKSON

FIRE WEATHER...
NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED
ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH THURSDAY AS RELATIVE
HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT AND/OR 20-FOOT WINDS
WILL REMAIN BELOW 15 MPH.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 1, 4:21 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
421 PM CDT FRI JUN 1 2012

OKZ001>003-TXZ001>020-021100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
421 PM CDT FRI JUN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
THIS AFTERNOON AND TONIGHT. SOME STORMS COULD BECOME SEVERE...WITH
DAMAGING WINDS IN EXCESS OF 70 MPH AND LARGE HAIL UP TO THE SIZE OF
HEN EGGS BEING THE PRIMARY HAZARDS. AS A RESULT...A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS
PANHANDLES UNTIL 10 PM CDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH SUNDAY ACROSS MOST OF
THE PANHANDLES. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS BEING THE PRIMARY HAZARDS...PARTICULARLY SATURDAY
AFTERNOON AND EVENING.

STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE MOST FAVORED OVER
THE EASTERN HALF OF THE PANHANDLES MONDAY THROUGH THURSDAY WITH LARGE
HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT FOR LIKELY ACTIVATION THIS
AFTERNOON AND EVENING. SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER
THE WEEKEND AND POSSIBLY THROUGH MUCH OF THE UPCOMING WEEK.

JACKSON

In the hours before

Local storm report, Jun 1, 6:17 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
617 PM CDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     12 SW DALHART           35.94N 102.67W
06/01/2012  E70 MPH          HARTLEY            TX   STORM CHASER

            MISSISSIPPI STATE CHASE TEAM REPORTS HALF DOLLAR SIZE
            HAIL AND ESTIMATES WIND GUSTS BETWEEN 65 AND 70 MPH.

&&

EVENT NUMBER AMA1200459

JACKSON
Local storm report, Jun 1, 6:18 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             12 W GATE               36.85N 100.27W
06/01/2012  E1.00 INCH       BEAVER             OK   EMERGENCY MNGR

&&

EVENT NUMBER AMA1200460

KRAUSE
Special weather statement, Jun 1, 6:21 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
621 PM CDT FRI JUN 1 2012

OKZ002-012345-
TEXAS OK-
621 PM CDT FRI JUN 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR TEXAS COUNTY.

AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF OPTIMA...OR
ABOUT 10 MILES NORTHEAST OF GUYMON...MOVING SOUTHEAST AT 15 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

NF
Local storm report, Jun 1, 7:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
702 PM CDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             10 S CANADIAN           35.77N 100.38W
06/01/2012  E1.25 INCH       HEMPHILL           TX   PUBLIC

            A LOT OF PEA SIZE HAIL FELL IN ADDITION TO THE HALF
            DOLLAR SIZE HAIL.

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER AMA1200445

KRAUSE
Special weather statement, Jun 1, 7:06 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CDT FRI JUN 1 2012

TXZ015-020030-
WHEELER TX-
706 PM CDT FRI JUN 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR WHEELER COUNTY.

AT 703 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM OVER WHEELER...OR ABOUT 17 MILES
NORTH OF SHAMROCK...MOVING EAST AT 35 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

NF
Local storm report, Jun 1, 7:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
709 PM CDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 NE WAYSIDE            34.82N 101.51W
06/01/2012  E1.25 INCH       ARMSTRONG          TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200461

KRAUSE

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:11 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham33 min
Jun 2, 1:31 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.